# SDR AU970672

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89905202
- Condition: Faulty
- Location: Rt Eng
- Stage of operation: NR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE DETECTOR CONTROL UNIT FAULTY
